MathSciNet Relay Station
MathSciNet bibliographic data
MR2192799 (2006g:93108) 93D15 (93C23)
Fang, Haijun; Lin, Zongli A further result on global stabilization of oscillators with bounded delayed input. IEEE Trans. Automat. Control 51 (2006), no. 1, 121–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement